×

zbMATH — the first resource for mathematics

On the Łoś-Marczewski extension of finitely additive measures. (English) Zbl 1276.28004
The author broadens the Łoś-Marczewski extension theorem to finitely additive measures with values in Dedekind complete Riesz spaces. (See [J. Łoś and E. Marczewski, Fundam. Math. 36, 267–276 (1949; Zbl 0039.05202)].)
MSC:
28A10 Real- or complex-valued set functions
06F20 Ordered abelian groups, Riesz groups, ordered linear spaces
PDF BibTeX Cite
Full Text: DOI Euclid
References:
[1] C. D. Aliprantis and O. Burkinshaw, Positive Operators , Academic Press, New York, 1985.
[2] J. Łoś and E. Marczewski, Extensions of measure , Fund. Math. 36 (1949) 267-276. · Zbl 0039.05202
[3] K. P. S. Bhaskara Rao and M. Bhaskara Rao, Theory of Charges , Academic Press, New York, 1983. · Zbl 0516.28001
[4] E. Barone and K. P. S. Bhaskara Rao, On the Łoś-Marczewski extension of charges and its uniqueness , Measure and measurable dynamics (Rochester, NY, 1987), 35-41. Contemp. Math., 94 , Amer. Math. Soc., Providence, RI, 1989. · Zbl 0725.28001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.